Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 66, NWS Huntsville, AL

April 27, 2011Colbert County, Franklin County, Lauderdale County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 27, 2011, 2:51 PM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 2:51 PM CDT (19:51 UTC)
Expired
Apr 27, 2011, 3:15 PM CDT
In force
24 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 88 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:25 PM CDTTSTM WND DMGFlorence, ALROOFS BLOWN OFF HOUSES AND TREES DOWN. LOCATION WAS HOLLYWOOD AND VETERANS DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:42 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WFUS54 KHUN 271951
TORHUN
ALC033-059-077-272015-
/O.NEW.KHUN.TO.W.0066.110427T1951Z-110427T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
251 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  COLBERT COUNTY IN NORTHWEST ALABAMA...
  NORTHWESTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 315 PM CDT

* AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR POGO...OR
  ABOUT 7 MILES NORTH OF RED BAY...MOVING NORTHEAST AT 55 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  MT HESTER.
  BARTON.
  PRIDE LANDING.
  OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3452 8815 3455 8815 3456 8814 3466 8813
      3496 8786 3493 8768 3480 8756 3445 8808
      3450 8816
TIME...MOT...LOC 1951Z 220DEG 48KT 3458 8806

$$

KDW
3 follow-up statements
876 
WWUS54 KHUN 271957
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT WED APR 27 2011

ALC059-272007-
/O.CAN.KHUN.TO.W.0066.000000T0000Z-110427T2015Z/
FRANKLIN AL-
257 PM CDT WED APR 27 2011

...THE TORNADO WARNING FOR NORTHWESTERN FRANKLIN COUNTY IS
CANCELED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3466 8813 3496 8786 3493 8768 3480 8756
      3457 8795 3458 8813
TIME...MOT...LOC 1957Z 212DEG 48KT 3464 8801

$$

ALC033-077-272015-
/O.CON.KHUN.TO.W.0066.000000T0000Z-110427T2015Z/
LAUDERDALE AL-COLBERT AL-
257 PM CDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR COLBERT
AND CENTRAL LAUDERDALE COUNTIES...

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MYNOT...OR ABOUT
15 MILES NORTHEAST OF RED BAY...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MT
HESTER...POSEY LOOP...RED ROCK...CHEROKEE...BARTON...PRIDE LANDING...
TUSCUMBIA...MUSCLE SHOALS...SHEFFIELD...THREET...OAKLAND...
CLOVERDALE...UNDERWOOD-PETERSVILLE...SAINT FLORIAN AND FLORENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3466 8813 3496 8786 3493 8768 3480 8756
      3457 8795 3458 8813
TIME...MOT...LOC 1957Z 212DEG 48KT 3464 8801

$$

KDW
486 
WWUS54 KHUN 271959
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
259 PM CDT WED APR 27 2011

ALC033-077-272015-
/O.CON.KHUN.TO.W.0066.000000T0000Z-110427T2015Z/
LAUDERDALE AL-COLBERT AL-
259 PM CDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR COLBERT
AND CENTRAL LAUDERDALE COUNTIES...

AT 259 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR SRYGLEY CHURCH...OR ABOUT 15 MILES 
NORTHEAST OF RED BAY...MOVING NORTHEAST AT 60 MPH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MT
HESTER...CHEROKEE...POSEY LOOP...RED ROCK...BARTON...PRIDE LANDING...
TUSCUMBIA...OAKLAND...THREET...CLOVERDALE...UNDERWOOD-PETERSVILLE...
SAINT FLORIAN...SHEFFIELD...MUSCLE SHOALS AND FLORENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT 
YOURSELF FROM FLYING DEBRIS. THIS IS A POTENTIALLY LIFE-THREATENING 
SITUATION!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3493 8768 3480 8756 3457 8795 3458 8812
      3467 8811 3496 8786
TIME...MOT...LOC 1959Z 228DEG 52KT 3465 8795

$$
KDW
248 
WWUS54 KHUN 272004
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
304 PM CDT WED APR 27 2011

ALC033-077-272015-
/O.CON.KHUN.TO.W.0066.000000T0000Z-110427T2015Z/
LAUDERDALE AL-COLBERT AL-
304 PM CDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR COLBERT
AND CENTRAL LAUDERDALE COUNTIES...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A DANGEROUS TORNADO!  THIS TORNADO WAS LOCATED NEAR MT 
HESTER...OR ABOUT 14 MILES WEST OF TUSCUMBIA...MOVING NORTHEAST AT 
55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RED
ROCK...BARTON...PRIDE LANDING...THREET...OAKLAND...CLOVERDALE...
UNDERWOOD-PETERSVILLE...SAINT FLORIAN...SHEFFIELD...MUSCLE SHOALS AND
FLORENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT 
YOURSELF FROM FLYING DEBRIS. THIS IS A POTENTIALLY LIFE-THREATENING 
SITUATION!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3459 8793 3461 8804 3469 8807 3496 8786
      3493 8768 3480 8756
TIME...MOT...LOC 2004Z 221DEG 50KT 3471 8792

$$

KDW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 12:20 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 27, 12:20 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1220 PM CDT WED APR 27 2011

.UPDATE...FOR 18Z AVIATION DISCUSSION.
&&

.AVIATION...
UNSETTLED CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON WITH
ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE. WITHIN
THUNDERSTORMS...SEVERE WIND GUSTS AND LIFR CONDITIONS ARE POSSIBLE.
OUTSIDE OF THUNDERSTORMS...GUSTY WINDS ARE EXPECTED GIVEN THE TIGHT
SURFACE PRESSURE GRADIENT AHEAD OF THE APPROACHING SURFACE LOW.
WINDS WILL SUBSIDE SOME THIS EVENING...WITH MVFR CIGS EXPECTED
DURING THE OVERNIGHT HOURS. VFR CONDITIONS ARE EXPECTED BY THURSDAY
MORNING.
&&

.HYDROLOGY...SIGNIFICANT RIVER FLOOD EVENT POTENTIALLY UNFOLDING
ACROSS THE TN VALLEY TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAS
ALREADY FALLEN OVER THE LAST 36 HOURS ACROSS THE NW ALABAMA AND SRN
TN INCLUDING THE IRON CITY AND BIG NANCE BASINS. AMOUNTS SO FAR HAVE
BEEN LESS EAST OF I-65 WITH 1 TO LOCALLY 2 INCHES.

WITH SEVERAL ROUNDS OF ROBUST CONVECTION EXPECTED AHEAD OF THE LATE
EVENING FROPA...RAINFALL TOTALS OF 4 TO 5 INCHES SEEM LIKELY IN THE
IMPACTED BASINS. LATEST GUIDANCE INDICATES THAT MODERATE FLOODING IS
EXPECTED ALONG THE PAINT ROCK AND ELK RIVERS WITH MAJOR FLOODING
ALONG THE BIG NANCE NEAR COURTLAND. IN FACT...THE RIVER STAGE AT
COURTLAND IS FORECAST TO RISE TO 23 FEET BY THURSDAY MORNING. THIS
WOULD BE THE HIGHEST CREST THERE SINCE 1990 AND WOULD CAUSE
SIGNIFICANT IMPACTS IN AND NEAR COURTLAND.

RESIDENTS IN LAUDERDALE COUNTY SHOULD ALSO MONITOR THE PROGRESSION OF
SHOAL CREEK...WITH THE RIVER STAGE FORECAST TO RISE WELL ABOVE FLOOD
STAGE UPSTREAM AT IRON CITY.

&&

.DISCUSSION... /ISSUED 911 AM CDT WED APR 27 2011/

BUSY DAY ALREADY ACROSS THE TENNESSEE VALLEY WITH SIGNIFICANT DAMAGE
REPORTED EARLIER IN SEVERAL COUNTIES FROM OVERNIGHT/EARLY MORNING
QLCS AND HP SUPERCELLS. NEXT ROUNDS OF SCT CONVECTION WITH ELEVATED
HAIL CORES ALREADY TRACKING INTO NW AL. STORMS ACROSS NRN MS HAVE
SHOWN ROTATION...AND STORMS ACROSS NRN AL HAVE STARTED TO EXHIBIT HP
CHARACTERISTICS AS WELL.

LATEST SFC ANALYSIS SHOWS A COMPLEX LOW STRUCTURE FROM CENTRAL
INDIANA SOUTH TO THE ARKLATEX. THE ASSOCIATED COLD FRONT STRETCHES
SOUTH THROUGH EAST TEXAS. CLOSER TO THE HOME...THE EARLY MORNING
CONVECTION HAS LEFT A SMALL OUTFLOW BOUNDARY ACROSS OUR ERN COUNTIES.
WATER VAPOR IMAGERY AND PROFILER DATA SHOWS AN 80KT MID LEVEL JET
STREAK PUNCHING OUT OF THE ARKLATEX THIS MORNING. CONVECTION HAS
BEGUN TO FIRE ALONG THE APEX OF THIS JET STREAK. THIS WILL BE THE
AREA TO MONITOR THROUGH THE AFTN HOURS AS THE JET STREAK AND THE
ASSOCIATE U/L JET MAX PROGRESSES EAST. THE 12Z NAM SHOWS LARGE SCALE
ASCENT IN THE EXIT REGION OF THE H25 JET DURING THE AFTN. THIS WILL
BE COINCIDENT WITH MLCAPES ~2-2.5 KJ/KG AND LOW LEVEL HELICITY VALUES
IN EXCESS OF 600 M2/S2. THE ONLY MITIGATING FACTOR MAY BE RAIN COOLED
LOW LEVEL AIR DUE TO ONGOING CONVECTION...BUT THIS IS UNCERTAIN ATTM.

AM NOT PLANNING MAJOR CHGS TO FCST FOR NOW OTHER THAN TO TWEAK FOR
CURRENT CONDITIONS AND SHORT TERM TRENDS. TEMPS WILL BE HIGHLY
DEPENDENT ON BREAKS BETWEEN CONVECTIVE CLUSTERS...BUT NOT GOING TO
SWEAT THAT RIGHT NOW.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: FRANKLIN TN...LINCOLN...MOORE.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

DISCUSSION...15
AVIATION...JLL
Hazardous weather outlook, Apr 27, 12:43 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1243 PM CDT WED APR 27 2011

ALZ001>010-016-TNZ076-096-097-280100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1243 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL
200 PM CDT.

SEVERAL ROUNDS OF SEVERE THUNDERSTORMS HAVE IMPACTED THE TENNESSEE
VALLEY THIS MORNING...HOWEVER ADDITIONAL DEVELOPMENT STILL REMAINS A
POSSIBILITY THROUGH THE AFTERNOON HOURS.

CLUSTERS OF SEVERE STORMS ARE EXPECTED TO FORM AHEAD OF...AND ALONG
A STRONG COLD FRONT AND MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL
FOR STRONG...LONG TRACK TORNADOES EXISTS...IN ADDITION TO DAMAGING
WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. RESIDENTS ACROSS THE
TENNESSEE VALLEY ARE URGED TO REMAIN ALERT FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

THE HEAVY RAINFALL FROM THESE THUNDERSTORMS IS EXPECTED TO INCREASE
THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE
INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS.
PLEASE REFER TO THE FLASH FLOOD WATCH AND THE FLASH FLOOD WARNINGS
FOR FURTHER INFORMATION ON THIS THREAT...AND CONTINUE TO MONITOR
RIVER FLOOD WARNINGS AS THEY ARE ISSUED FOR SEVERAL RIVERS AND
STREAMS ACROSS THE TENNESSEE VALLEY.

ALSO...GUSTY WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY
REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN
EFFECT THROUGH 8 PM WEDNESDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS
ANOTHER COLD FRONT PUSHES ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
EXPECTED FOR MUCH OF TODAY AND THIS EVENING.

In the hours before

Local storm report, Apr 27, 2:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
222 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     6 ESE ARAB              34.28N 86.41W
04/27/2011                   MARSHALL           AL   PUBLIC

            REPORT OF NUMEROUS TREES BLOWN DOWN NEAR THE INTERSECTION
            OF FRY GAP ROAD AND CR 14. ONE TREE FELL ONTO A CAR WITH
            TWO OCCUPANTS. THANKFULLY NO INJURIES OCCURRED.

&&

KWEBER
Local storm report, Apr 27, 2:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
228 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     5 SSE HARVEST           34.79N 86.71W
04/27/2011                   MADISON            AL   PUBLIC

            ROOF WAS BLOWN OFF A HOUSE ON MOUNT ZION ROAD NEAR
            MONROVIA MIDDLE SCHOOL.

&&

KWEBER
Local storm report, Apr 27, 2:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND DMG     3 S LYNCHBURG           35.24N 86.36W
04/27/2011                   MOORE              TN   PUBLIC

            A TREE WAS BLOWN DOWN ON A HOUSE ON LOIS RIDGE ROAD.

&&

KWEBER
Local storm report, Apr 27, 2:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
240 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     4 WSW BRIDGEPORT        34.91N 85.78W
04/27/2011                   JACKSON            AL   PUBLIC

            LARGE TREES BLOWN DOWN AND FLASHING BLOWN OFF OF PART OF
            A HOUSE.

&&

KWEBER
Local storm report, Apr 27, 2:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
242 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             4 WSW BRIDGEPORT        34.91N 85.78W
04/27/2011  E1.25 INCH       JACKSON            AL   PUBLIC

            HAIL UP TO HALF DOLLAR SIZE FELL.

&&

KWEBER
Local storm report, Apr 27, 2:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     3 S FLORENCE            34.76N 87.67W
04/27/2011                   COLBERT            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON A MOBILE HOME.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:28 AM CDTSpecial Weather StatementHUNColbert, Franklin32 min
Apr 27, 3:49 AM CDTTornado WarningHUNColbert, Franklin26 min
Apr 27, 3:53 AM CDTTornado WarningHUNColbert, Lauderdale37 min
Apr 27, 4:02 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence28 min
Apr 27, 4:09 AM CDTTornado WarningHUNColbert, Lauderdale36 min
Apr 27, 4:19 AM CDTTornado WarningHUNColbert, Franklin, Lauderdale, Lawrence26 min
Apr 27, 4:33 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence27 min
Apr 27, 4:36 AM CDTTornado WarningHUNLauderdale9 min
Apr 27, 4:40 AM CDTTornado WarningHUNColbert, Lauderdale, Lawrence, Limestone35 min
Apr 27, 4:47 AM CDTTornado WarningHUNColbert, Franklin, Lawrence28 min
Apr 27, 4:59 AM CDTTornado WarningHUNLauderdale, Limestone31 min
Apr 27, 5:02 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan43 min
Apr 27, 5:14 AM CDTSevere Thunderstorm WarningHUNLawrence, Madison, Marshall, Morgan46 min
Apr 27, 5:24 AM CDTTornado WarningHUNLawrence, Limestone, Morgan36 min
Apr 27, 5:27 AM CDTTornado WarningHUNCullman48 min
Apr 27, 5:31 AM CDTTornado WarningHUNLawrence, Morgan29 min
Apr 27, 5:40 AM CDTSevere Thunderstorm WarningHUNJackson, Madison35 min
Apr 27, 5:58 AM CDTSevere Thunderstorm WarningHUNJackson, Madison47 min
Apr 27, 6:02 AM CDTTornado WarningHUNLimestone, Madison, Morgan28 min
Apr 27, 6:09 AM CDTTornado WarningHUNCullman, Marshall, Morgan36 min
Apr 27, 6:19 AM CDTTornado WarningHUNMarshall41 min
Apr 27, 6:20 AM CDTSevere Thunderstorm WarningHUNJackson, Madison40 min
Apr 27, 6:37 AM CDTTornado WarningHUNJackson, Madison, Marshall23 min
Apr 27, 6:44 AM CDTSevere Thunderstorm WarningHUNDeKalb46 min
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson45 min
Apr 27, 6:52 AM CDTTornado WarningHUNDeKalb, Jackson, Marshall38 min
Apr 27, 7:08 AM CDTTornado WarningHUNDeKalb37 min
Apr 27, 7:24 AM CDTTornado WarningHUNDeKalb, Jackson21 min
Apr 27, 7:25 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson20 min
Apr 27, 7:41 AM CDTTornado WarningHUNJackson10 min
Apr 27, 8:22 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence38 min
Apr 27, 8:41 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence34 min
Apr 27, 8:48 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan42 min
Apr 27, 9:05 AM CDTTornado WarningHUNLawrence, Limestone, Morgan25 min
Apr 27, 9:14 AM CDTSpecial Weather StatementHUNLimestone31 min
Apr 27, 9:20 AM CDTTornado WarningHUNLimestone, Madison, Morgan25 min
Apr 27, 9:39 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison27 min
Apr 27, 9:40 AM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale50 min
Apr 27, 9:57 AM CDTRiver Flood WarningHUNMadison46 hr
Apr 27, 10:00 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin45 min
Apr 27, 10:03 AM CDTRiver Flood WarningHUNMadison38 hr
Apr 27, 10:05 AM CDTRiver Flood WarningHUNJackson, Madison, Marshall3 days
Apr 27, 10:08 AM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale9 hr
Apr 27, 10:08 AM CDTRiver Flood WarningHUNLawrence3 days
Apr 27, 10:12 AM CDTTornado WarningHUNColbert, Franklin33 min
Apr 27, 10:37 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale38 min
Apr 27, 10:43 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence47 min
Apr 27, 10:53 AM CDTTornado WarningHUNFranklin, Lawrence, Morgan37 min
Apr 27, 10:58 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan47 min
Apr 27, 11:18 AM CDTTornado WarningHUNLimestone, Madison27 min
Apr 27, 11:26 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Marshall, Morgan49 min
Apr 27, 11:27 AM CDTTornado WarningHUNLimestone, Madison33 min
Apr 27, 11:30 AM CDTTornado WarningHUNLimestone, Madison, Morgan30 min
Apr 27, 11:41 AM CDTTornado WarningHUNJackson, Limestone, Madison34 min
Apr 27, 12:00 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall45 min
Apr 27, 12:04 PM CDTTornado WarningHUNJackson, Madison26 min
Apr 27, 12:07 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone8 hr
Apr 27, 12:17 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Marshall, Morgan43 min
Apr 27, 12:25 PM CDTTornado WarningHUNJackson20 min
Apr 27, 12:27 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan8 hr
Apr 27, 12:31 PM CDTTornado WarningHUNMadison, Marshall, Morgan29 min
Apr 27, 12:40 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Madison, Marshall65 min
Apr 27, 1:11 PM CDTTornado WarningHUNDeKalb, Jackson34 min
Apr 27, 1:29 PM CDTFlash Flood WarningHUNDeKalb, Jackson, Madison, Marshall3 hr
Apr 27, 1:41 PM CDTTornado WarningHUNLawrence, Morgan34 min
Apr 27, 2:09 PM CDTTornado WarningHUNLawrence, Limestone, Morgan17 min
Apr 27, 2:24 PM CDTTornado WarningHUNCullman36 min
Apr 27, 2:31 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale44 min
Apr 27, 2:43 PM CDTTornado Warning EmergencyHUNCullman, Morgan32 min
Apr 27, 3:03 PM CDTTornado Warning EmergencyHUNCullman, Madison, Marshall, Morgan42 min
Apr 27, 3:08 PM CDTTornado WarningHUNColbert, Lauderdale37 min
Apr 27, 3:17 PM CDTTornado Warning EmergencyHUNColbert, Franklin, Lawrence43 min
Apr 27, 3:25 PM CDTTornado Warning EmergencyHUNJackson, Madison, Marshall50 min
Apr 27, 3:51 PM CDTTornado WarningHUNJackson24 min
Apr 27, 3:51 PM CDTTornado WarningHUNLawrence, Limestone, Morgan24 min
Apr 27, 3:56 PM CDTTornado WarningHUNColbert, Franklin, Lawrence34 min
Apr 27, 3:59 PM CDTTornado WarningHUNCullman, Marshall, Morgan31 min
Apr 27, 4:07 PM CDTTornado WarningHUNMadison, Morgan38 min
Apr 27, 4:09 PM CDTTornado WarningHUNFranklin36 min
Apr 27, 4:11 PM CDTTornado Warning EmergencyHUNLawrence, Limestone, Madison, Morgan34 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.